Arthritis Action
4,194 members1,117 posts

Butec patches

Morning everyone

I went to my gp last night as my pain was through the roof yesterday. She gave me Butec patches 5mg and said she could increase if necessary until late required dose is reached to manage my pain.

Has anyone tried these and did they work for you. Also, did you get any side effects.

How long did they take to be effective.

Thanks

Judi

2 Replies
oldestnewest

They did give me pain relief but my stomach would not tolerate them i.e. Sickness, bloating and fainting. Hope you go on alright with them and they help you.

1 like
Reply

My Mum had them while waiting for a new hip ... Side effects are dose dependent so I would go for the lowest dose possible to make your pain bearable. She had nausea and was a little muddle headed but they did the trick. They stopped them abruptly after the surgery which wasn't a great move as she had bad withdrawal but it was over pretty quickly. Good luck.

1 like
Reply

You may also like...